# SDR FQAR20150119006

- Difficulty date: January 18, 2015
- Submitted: January 19, 2015
- Operation: General aviation
- Aircraft: N443PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843499
- Aircraft time: 16,664 hours
- Engine: Lyc O360A4M
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 925000
- Condition: Leaking
- Location: Tire
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

WHEN THE ACFT LANDED WITH THE INTENTION OF PERFORMING A TOUCH AND GO, THE PILOTS BECAME AWARE OF A VIBRATION THAT INCREASED TO A SEVERE RATTLING OF THE AIRFRAME. THE IP DECIDED TO BRAKE, ABORTING THE TAKEOFF, AND REALIZED THE ACFT WAS SUFFERING FROM A DEFLATED LEFT TIRE.  THE ACFT BECAME DISABLED ON THE RUNWAY AND HAD TO BE TOWED TO THE APRON.  REPLACED THE WHEEL ASSEMBLY. UPON INSPECTION OF THE WHEEL ASSEMBLY, THE TUBE WAS FOUND TO HAVE A SMALL HOLE 6" FROM THE VALVE STEM ON THE SIDE OF THE TIRE. THERE WAS NO EVIDENCE OF FOLDING, CREASING, OR OTHER WEAR OF THE TUBE, BOTH INSIDE AND OUT. IT SHOULD BE NOTED THAT THE WHEEL ASSEMBLIES SERVICED BY THIS REPAIR STATION ARE SERVICED WITH NITROGEN ONLY.
